# SDR UPS02438353

- Difficulty date: April 22, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WLG W/W PRESSURE DECK PANEL CORROSION AT RBL 56 - 58 BS 1342 - 1344.  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 53-10-01 FIG 1.  PRESSURE DECK WEB REPAIRED AS PER SRM 53-10-07 FIG 2.
